# SDR IPXA2023031491827

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 23,877 hours, 14,790 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* SLIDE PRESSURE GUAGE IN RED ZONE. DEFERRED PER MEL 52-11-01-2-3 DMP NOT C/W. DOOR OPERATION NORMAL. SLIDE INSTALLED.  PERFORMED RESERVOIR INFLATION PRESSURE CHECK PER MM 25-61-20-0601. FOUND WHITE NEEDLE WITHIN LIMITS OF GREEN MOVABLE TEMP CURSOR (WHITE NEEDLE CAN BE 1/2 WIDTH OF MOVABLE CURSOR) CLEARS M804800
